Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 26, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Nov 16, 2011, 2:54 PM EST. It took effect at Nov 17, 2011, 7:00 PM EST. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2011, 2:54 PM EST (19:54 UTC)
- In effect from
- Nov 17, 2011, 7:00 PM EST
- Expired
- Nov 19, 2011, 1:52 PM EST
- In force
- 43 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
915 WHUS72 KMLB 161954 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 254 PM EST WED NOV 16 2011 AMZ550-552-570-572-172100- /O.NEW.KMLB.SC.Y.0026.111117T2100Z-111119T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 254 PM EST WED NOV 16 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 10 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THURSDAY TO 10 AM EST SATURDAY. * WINDS AND SEAS: STRONG NORTH TO NORTHEAST WINDS BEHIND A COLD FRONT WILL QUICKLY INCREASE SEA HEIGHTS. SEAS WILL BUILD TO 7 TO 9 FEET ON THURSDAY NIGHT AND INTO FRIDAY. HIGHER SEAS ARE POSSIBLE NEAR THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-172100- /O.NEW.KMLB.SC.Y.0026.111118T0900Z-111119T1500Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 254 PM EST WED NOV 16 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 10 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 10 AM EST SATURDAY. * WINDS AND SEAS: STRONG NORTH TO NORTHEAST WINDS BEHIND A COLD FRONT WILL QUICKLY INCREASE SEA HEIGHTS. SEAS WILL BUILD TO 7 TO 9 FEET ON FRIDAY. HIGHER SEAS ARE POSSIBLE NEAR THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
246 WHUS72 KMLB 170857 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 357 AM EST THU NOV 17 2011 AMZ550-552-570-572-180930- /O.EXT.KMLB.SC.Y.0026.111118T0000Z-111119T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 357 AM EST THU NOV 17 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SATURDAY... * WINDS AND SEAS: STRONG NORTH TO NORTHEAST WINDS INCREASING TO 20 TO 25 KNOTS AND GUSTY BEHIND A COLD FRONT WILL QUICKLY INCREASE SEA HEIGHTS. SEAS WILL BUILD TO 7 TO 9 FEET LATE TONIGHT AND INTO FRIDAY. HIGHER SEAS ARE POSSIBLE NEAR THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-180930- /O.CON.KMLB.SC.Y.0026.111118T0900Z-111119T1500Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 357 AM EST THU NOV 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO 10 AM EST SATURDAY... * WINDS AND SEAS: STRONG NORTH TO NORTHEAST WINDS INCREASING TO 20 TO 25 KNOTS AND GUSTY BEHIND A COLD FRONT WILL QUICKLY INCREASE SEA HEIGHTS. SEAS WILL BUILD TO 7 TO 9 FEET ON FRIDAY. HIGHER SEAS ARE POSSIBLE NEAR THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
398 WHUS72 KMLB 171930 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 230 PM EST THU NOV 17 2011 AMZ550-552-570-572-182000- /O.EXT.KMLB.SC.Y.0026.111118T0000Z-111120T1000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 230 PM EST THU NOV 17 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 5 AM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 5 AM EST SUNDAY. * WINDS AND SEAS: NORTH TO NORTHEAST WINDS WILL INCREASE TO 20 TO 25 KNOTS AND GUSTY BEHIND A COLD FRONT THIS EVENING. SEAS WILL BUILD TO 8 TO 10 FEET LATE TONIGHT AND INTO FRIDAY. HIGHER SEAS WILL BE POSSIBLE IN THE GULF STREAM. HAZARDOUS BOATING CONDITIONS ARE EXPECTED TO CONTINUE THROUGH LATE SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-182000- /O.EXT.KMLB.SC.Y.0026.111118T0900Z-111120T1000Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 230 PM EST THU NOV 17 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM FRIDAY TO 5 AM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 AM FRIDAY TO 5 AM EST SUNDAY. * WINDS AND SEAS: NORTH TO NORTHEAST WINDS WILL INCREASE TO 20 TO 25 KNOTS AND GUSTY BEHIND A COLD FRONT LATE TONIGHT. SEAS WILL BUILD TO 8 TO 10 FEET TOWARDS DAYBREAK. HIGHER SEAS WILL BE POSSIBLE IN THE GULF STREAM. HAZARDOUS BOATING CONDITIONS ARE EXPECTED TO CONTINUE THROUGH LATE SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
488 WHUS72 KMLB 180914 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 414 AM EST FRI NOV 18 2011 AMZ550-552-555-570-572-575-191000- /O.CON.KMLB.SC.Y.0026.000000T0000Z-111120T1000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 414 AM EST FRI NOV 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY. * WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS AND GUSTY WILL OCCUR TODAY THEN DIMINISH SLIGHTLY AND VEER TO THE EAST TONIGHT AND SATURDAY. SEAS WILL BUILD 7 TO 9 FEET WITH STEEP WAVES TO AROUND 10 FEET IN THE GULF STREAM TODAY. HAZARDOUS BOATING CONDITIONS ARE EXPECTED TO CONTINUE THROUGH LATE SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SMALL CRAFT ADVISORY IS FOR GUSTY NORTHEAST WINDS 20 TO 25 KNOTS AND SEAS 7 FEET OR HIGHER. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
308 WHUS72 KMLB 182010 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 310 PM EST FRI NOV 18 2011 AMZ550-552-190900- /O.EXT.KMLB.SC.Y.0026.000000T0000Z-111119T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 310 PM EST FRI NOV 18 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST SATURDAY. * WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WILL DIMINISH SLIGHTLY AND VEER TO THE EAST TONIGHT AND SATURDAY. SEAS OF BUILD 7 TO 9 FEET WILL CONTINUE THROUGH LATE SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SMALL CRAFT ADVISORY IS FOR GUSTY NORTHEAST WINDS 20 TO 25 KNOTS AND SEAS 7 FEET OR HIGHER. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-570-572-575-190900- /O.EXT.KMLB.SC.Y.0026.000000T0000Z-111120T0900Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 310 PM EST FRI NOV 18 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST SUNDAY. * WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS AND GUSTY WILL DIMINISH SLIGHTLY AND VEER TO THE EAST TONIGHT AND SATURDAY. EXPECT SEAS 7 TO 9 FEET WITH STEEP WAVES TO AROUND 10 FEET IN THE GULF STREAM. HAZARDOUS BOATING CONDITIONS ARE EXPECTED TO CONTINUE THROUGH LATE SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SMALL CRAFT ADVISORY IS FOR GUSTY NORTHEAST WINDS 20 TO 25 KNOTS AND SEAS 7 FEET OR HIGHER. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
873 WHUS72 KMLB 190837 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 337 AM EST SAT NOV 19 2011 AMZ550-552-190945- /O.CAN.KMLB.SC.Y.0026.000000T0000Z-111119T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 337 AM EST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. STILL...EAST WINDS NEAR 15 KNOTS AND SEAS UP TO AROUND 6 FEET WILL KEEP CONDITIONS FOR SMALL CRAFT MARGINALLY HAZARDOUS AND AN EXERCISE CAUTION STATEMENT IS IN EFFECT. $$ AMZ555-570-572-575-200900- /O.CON.KMLB.SC.Y.0026.000000T0000Z-111120T0900Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 337 AM EST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. EAST WINDS HAVE DECREASED TO 15 TO 20 KNOTS...BUT WHEN COMBINED WITH A FRESH SWELL AT 8 TO 9 SECONDS...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE INTO TONIGHT. * WINDS AND SEAS: EAST WINDS 15 TO 20 KNOTS WITH SEAS 6 TO 8 FEET IN THE OPEN OCEAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY CONTINUES FOR EAST WINDS 15 TO 20 KNOTS AND SEAS 5 TO 7 FEET NEAR THE COAST AND A LITTLE HIGHER OFFSHORE. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
218 WHUS72 KMLB 191852 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 152 PM EST SAT NOV 19 2011 AMZ555-570-572-575-200900- /O.CAN.KMLB.SC.Y.0026.000000T0000Z-111120T0900Z/ /O.NEW.KMLB.SW.Y.0010.111119T1852Z-111120T0900Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 152 PM EST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 4 AM EST SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * SEAS: 6 TO 7 FEET IN THE OPEN OCEAN...ESPECIALLY NEAR THE GULF STREAM INTO EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 16, 2:50 PM EST, 4 minutes earlier.
Area forecast discussion, Nov 16, 2:50 PM EST, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 250 PM EST WED NOV 16 2011 .DISCUSSION... ...COLD FRONT WILL PUSH THROUGH CENTRAL FLORIDA THURSDAY... ...WARM AGAIN AHEAD OF THE FRONT WITH SCATTERED SHOWERS... TONIGHT...FRONT WILL PUSH INTO NORTH FLORIDA OVERNIGHT BUT EXPECT CONVECTION TO LOSE MUCH OF ITS PUNCH AS LOW LEVEL CONVERGENCE WEAKENS AHEAD OF THE FRONT. HAVE ADJUSTED POPS TO SHOW ONLY ISOLATED SHOWERS REACHING LAKE AND VOLUSIA COUNTIES BY SUNRISE. HAVE KEPT ORLANDO METRO AND POINTS SOUTH DRY. LOOKS LIKE A GOOD SET UP FOR STRATUS (LOW CLOUDS) OVERALL AS 925 MB WINDS WILL BE 15-20 KNOTS. MIGHT BE A BETTER CHANCE FOR FOG ACROSS SOUTHERN SECTIONS WHERE SKIES HAVE A BETTER CHANCE TO CLEAR AND CLOSER PROXIMITY TO RIDGE AXIS. THU...SHORTWAVE TROUGH MOVING TO THE EASTERN SEABOARD WILL DRIVE A COOL FRONT INTO AND THROUGH THE AREA BY LATE IN THE DAY. TIMING OF THE FRONT LOOKS SLOW ENOUGH TO ALLOW HIGHS TO REACH THE LOWER 80S NORTH AND MID 80S SOUTH...POSSIBLY A FEW UPPER 80S. THE OFFSHORE FLOW WILL DELAY THE SEA BREEZE MORE THAN TODAY. THIS COULD PUT VERO BEACH RECORD OF 86 (2000) IN JEOPARDY. MAIN FORECAST CHALLENGE ARE POPS AND CHANCE FOR THUNDER. LARGE SCALE LIFT WILL BE NORTH OF THE AREA WITH A WEAKENING SURFACE FRONTAL BOUNDARY APPROACHING. THIS WILL CAUSE CONVERGENCE TO BE WEAK AS PRE FRONTAL WINDS VEER TO THE SOUTHWEST-WEST. THINK THERE SHOULD BE A NARROW BAND OF SHOWERS THAT MAKES INTO THE AREA SO HAVE ACCEPTED THE MOS POPS OF 30 PERCENT. THE BEST CHANCE FOR THUNDER WILL BE NEAR THE EAST COAST WHERE SEA BREEZE MAY ENHANCE THE WEAK FRONTAL CONVERGENCE. THU NIGHT...SOME SHOWERS POSSIBLE PAST NIGHTFALL ACROSS THE TREASURE COAST TO LAKE OKEECHOBEE AS THE FRONTAL ZONE NOT CLEAR OF AREA UNTIL LATE. LOW TEMPS WILL COOL SOMEWHAT ACROSS NORTH AND CENTRAL ZONES WHILE SOUTHERN SECTIONS WILL REMAIN ABOVE NORMAL AS WINDS VEER QUICKLY ONSHORE. FRI-WEEKEND...(PREVIOUS) CENTER OF LARGE SURFACE HIGH PRESSURE AREA WILL MOVE TO THE MID ATLANTIC COAST AND ONLY SLOWLY WEAKEN. THIS WILL MAINTAIN A BREEZY ONSHORE FLOW. THERE SHOULD BE SOME LINGERING MOISTURE FROM OLD FRONT AFFECTING THE SOUTH ON FRI AND HAVE GONE ALONG WITH MOS POPS WITH SLIGHT SHOWER CHANCES FOR THE TREASURE COAST. THE BREEZY ONSHORE FLOW MIGHT NECESSITATE SMALL COASTAL RAIN CHANCES SAT BUT THE MOS POPS LOOK TOO LOW AT THIS TIME. THE VALUES COME UP ON SUNDAY ACROSS THE SOUTH HALF TO INCLUDE A SLIGHT CHANCE. WITH WINDS FLOPPING AROUND QUICKLY TO ONSHORE...THERE WILL BE LITTLE COOLING BEHIND FRONT. FRI MIGHT HAVE TEMPS SLIGHTLY BELOW NORMAL BUT OVER THE WEEKEND IT WILL BE ABOVE NORMAL AGAIN... ESPECIALLY FOR MIN TEMPS ALONG THE COAST. MON-WED...THE HIGH PRESSURE RIDGE TO OUR NORTH WILL GRADUALLY WEAKEN EARLY IN THE WEEK THEN BE REINFORCED AS A BACK DOOR FRONT MOVES OFF THE EASTERN SEABOARD BY WED. WEAKENING ONSHORE FLOW AND MID LEVEL RIDGING SHOULD LIMIT ATLANTIC SHOWERS AND MOS POPS ARE ONLY 10 PERCENT SO WILL GO WITH A DRY FORECAST. WE WILL HAVE TO WAIT AND SEE IF THE BACK DOOR FRONT BRINGS ANY RAIN CHANCES WED...WILL START OFF THE NEW DAY 7 WITH NO POPS FOR NOW. TEMPS CONTINUE ABOVE NORMAL. && .AVIATION... VFR THROUGH 04Z OR SO THEN EXPECT MVFR/IFR CIGS AND PATCHY FOG TO DEVELOP BETWEEN 06Z-10Z AND PERSIST AT LEAST THRU 13Z WITH SLOW IMPROVEMENT BACK TO VFR. COLD FRONT WILL PUSH ACROSS TERMINALS AFTER 12Z FROM THE NW. && .MARINE... THU...PRE FRONTAL WINDS FROM THE SOUTHWEST-WEST MAY REACH 15-20 KNOTS IN THE NORTH IN THE MORNING...THEN AS FRONTAL TROUGH REACHES THE WATERS THE WINDS SHOULD DIMINISH TO AROUND 10 KNOTS. BY LATE DAY A NORTHERLY WIND SURGE SHOULD START IN THE NORTH. THEREFORE BOATERS WILL NEED TO EXERCISE CAUTION IN THE NORTH. A BAND OF SHOWERS WITH GUSTY WINDS MAY ALSO SPREAD ACROSS THE WATERS. FRI-WEEKEND...GUSTY NORTHEAST WINDS WITH ADVISORY CONDITIONS AREA WIDE FRI AND CONTINUING INTO EARLY SATURDAY. THE WINDS WILL VEER TO THE EAST OVER THE WEEKEND AND WILL STAY 15-20 KNOTS SO THE ADVISORY WILL CONTINUE FOR A COMBINATION OF WIND WAVE AND FRESH EAST SWELL. && .PRELIMINARY POINT TEMPS/POPS... DAB 67 82 56 71 / 20 30 10 10 MCO 66 85 58 74 / 10 40 10 10 MLB 68 84 64 74 / 10 30 20 10 VRB 68 85 65 76 / 10 30 30 20 LEE 67 83 53 74 / 20 30 10 10 SFB 68 83 57 73 / 10 30 10 10 ORL 68 84 58 74 / 10 40 10 10 FPR 67 85 66 75 / 10 30 30 20 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM...KELLY LONG TERM....PENDERGRAST
Hazardous weather outlook, Nov 16, 10:45 AM EST, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1045 AM EST WED NOV 16 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-162200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1045 AM EST WED NOV 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .RIP CURRENT IMPACT... WEATHER AND OCEAN CONDITIONS WILL CONTINUE TO PRODUCE A MODERATE THREAT FOR RIP CURRENTS AT AREA BEACHES TODAY. CHECK WITH YOUR LOCAL BEACH PATROL FOR ADDITIONAL INFORMATION ABOUT OCEAN HAZARDS BEFORE YOU ENTER THE SURF...AND ONLY DO SO WITHIN SIGHT OF A LIFEGUARD. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LINGERING SWELLS MAY RESULT IN A MODERATE THREAT FOR RIP CURRENTS AGAIN ON THURSDAY. HAZARDOUS BOATING CONDITIONS WILL RETURN BY LATE WEEK AS HIGH PRESSURE REBUILDS NORTH OF THE STATE AND NORTHEAST TO EAST WINDS INCREASE BEGINNING THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. KELLY/SEDLOCK
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.